MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Model Number 701118150
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Customer report: today there was a situation during the procedure, dr (b)(6) when using the semi automatic biopsy needle 18gax15cm.When setting the needle and pulling out the drawer, the needle broke and pierced the doctor's.Can you check if it's a problem with all batches? very serious what happened.".
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.No sample or images were available for evaluation.However, due to this issue being reported numerous times for this part, the complaint was confirmed.The most likely cause of this issue was the operator not following the assembly procedure, which would allow for the tab to not fully seat in their notches.The argon wheeling engineering and quality managers have been made aware of this issue.They are continuing to improve the assembly procedure to mitigate this issue completely.
 
Event or Problem Description
Customer report: today there was a situation during the procedure, dr sheyla when using the semi automatic biopsy needle 18gax15cm.When setting the needle and pulling out the drawer, the needle broke and pierced the doctor's.Can you check if it's a problem with all batches? very serious what happened.".

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14834502
Report Number0001625425-2022-01035
Device Sequence Number4744325
Product Code KNW
UDI-Device Identifier00886333005888
UDI-Public00886333005888
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701118150
Device Catalogue Number701118150
Device Lot Number11406377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown